Your browser does not support JavaScript!
Dean

Curriculum Vitae

 

DeanYu-Ru Syau Ph.D.

ContactIn for mation

College of Management Professor

of Information Management National Formosa University No.64, Wunhua Rd., Huwei Township,

Yunlin County 632, Taiwan

Phone:+886-5-6315700

        +886-5-6315734

 

Fax:05-6315702

Email:yrsyau@nfu.edu.tw

 

Fields of Research

Granular Computing; Fuzzy Decision Making.

Education

Ph.D., Mathematics, University of Illinois at Chicago, U.S.A., 1994

M.S., Mathematics, National Central University, Taiwan, 1989

B.S., Mathematics, National Central University, Taiwan, 1987

ProfessionalPositions

Dean, College of Management, National Formosa University, Feb. 2010-present

Professor, Department of Information Management, National Formosa University, Feb. 2005-present

Visiting Professor, Department of Computer Science, San Jose State University, Sep. 2009-Jan. 2010 (on sabbatical leave from NFU to work with Dr. Tsau Young Lin).

Visiting Scholar, Almaden Research Center, IBM, Jan. 2010 (Host Manager: Dr. Howard Ho).

Chair, Department of Information Management, National Formosa University, Aug. 2006 –Jul. 2009.

Visiting Professor, Department of Mathematics, Shanghai Jiao Tung University, 22 Jul.-11 Aug. 2009 (Host Professor: Dr. Jinyan Fan).

Professor, Department of Industrial Engineering, Da-Yeh University, Aug. 2002-Jan. 2005.

Associate Professor, Department of Industrial Engineering, Da-Yeh University, Aug. 2000-Jan. 2005.

Associate Professor, Department of Industrial Engineering, Yuan Ze University, Aug. 1996-Jul. 2000.

Associate Professor, School of General Study, Yuan Ze University, Aug. 1994-Jul. 1996.

 

Awards

2009-2010 Fulbright Scholar, Foundation for Scholarly Exchange, U.S.A.

1999-2001, Grade A Research Awards, National Science Council (NSC), Taiwan, (not offered by NSC anymore since 2002)

 

EditorialActivities

Editorial Board, International Journal of Artificial Life Research

Editorial Board, Journal of Pure and Applied Mathematics: Advances and Applications

 

Publications

1. Yu-Ru Syau and E. Stanley Lee, 2010, “Semi-E-preinvex functions,International Journal of Artificial Life Research, 1, 30-38.

2. Yu-Ru Syau and E. Stanley Lee, 2010, “Preinvexity and semicontinuity of fuzzy mappings,International Journal of Artificial Life Research, 1, 52-60.

3. Yu-Ru Syau, Lixing Jia and E. Stanley Lee, 2009, “Generalization of E-convex and B-vex functions,”  Computers & Mathematics with Application, 58, 711-716.

4. Yu-Ru Syau and E. Stanley Lee, 2008, “A note on convexity and semicontinuity of fuzzy mappings,Applied Mathematics Letters, 21, 814-819.

5. Yu-Ru Syau, Ly-Fie Sugianto and E. Stanley Lee, 2008, “A class of semicontinuous fuzzy mappings,Applied Mathematics Letters, 21, 824-827.

6. Yu-Ru Syau, Lixing Jia and E. Stanley Lee, 2008, “Φ1-concavity and fuzzy multiple objective decision making,” Computers & Mathematics with Applications, 55, 1181-1188.

7. Judong Shen, Yu-Ru Syau and E. Stanley Lee, 2007, “Support vector fuzzy adaptive network in regression analysis,” Computers & Mathematics with Applications, 54, 1353-1366.

8. Yue Jiao, Yu-Ru Syau and E. Stanley Lee, 2007, “Modelling credit rating by fuzzy adaptive network,” Mathematical and Computer Modelling, 45, 717-731.

9. Yu-Ru Syau and E. Stanley Lee, 2006, “Fuzzy convexity and multiobjective convex optimization problems,” Computers & Mathematics with Applications, 52, 351-362.

10. Yu-Ru Syau and E. Stanley Lee, 2006, “Fuzzy Weirstrass theorem and convex fuzzy mappings,” Computers & Mathematics with Applications, 51, 1741-1750.

11. Yu-Ru Syau and E. Stanley Lee, 2006, “Preinvexity and Φ1-convexity of fuzzy mappings through a linear ordering,Computers & Mathematics with Applications, 51, 405-418.

12. Yue Jiao, Yu-Ru Syau and E. Stanley Lee, 2006, Fuzzy adaptive network in presidential elections,” Mathematical and Computer Modelling, 43, 244-253.

13. Yu-Ru Syau and E. Stanley Lee, 2005, “Preincavity and fuzzy decision making,” Fuzzy Sets and Systems, 155, 408-424.

14. Yu-Ru Syau and E. Stanley Lee, 2005, “Some properties of E-convex functions,” Applied Mathematics Letters, 18, 1074-1080.

15. Liya Wang and Yu-Ru Syau*, 2004, “Fuzzy Φ-convexity and fuzzy decision making,” Computers & Mathematics with Applications, 47, 1697-1705.

16. Yu-Ru Syau, E. Stanley Lee and Lixing Jia, 2004, “Convexity and upper semicontinuity of fuzzy sets,” Computers & Mathematics with Applications, 48, 117-129.

17. Jye Chen, Yu-Ru Syau* and Ching-Jung Ting, 2004, “Convexity and semicontinuity of fuzzy sets,” Fuzzy Sets and Systems, 143, 459-469.

18. Yu-Ru Syau, 2003, “(Φ1, Φ2)-convex fuzzy mappings,” Fuzzy Sets and Systems, 138, 617-625.

19. Yu-Ru Syau, C. J. Low, and T. H. Wu, 2002, “A note on convex fuzzy processes,” Applied Mathematics Letters, 15, 193-196.

20. Yu-Ru Syau, 2001, “Some properties of weakly convex fuzzy mappings,” Fuzzy Sets and Systems, 123, 203-207.

21. Yu-Ru Syau, Hai Teh Hsieh, and E. Stanley Lee, 2001,Fuzzy numbers in the credit rating of enterprise financial condition,” Review of Quantitative Finance and Accounting, 17, 351-360.

 

22. Yu-Ru Syau, 2001, “Generalizations of preinvex and B-vex fuzzy mappings,” Fuzzy Sets and Systems, 120, 533-542.

23. Yu-Ru Syau, 2001, “Differentiability and convexity of fuzzy mappings,” Computers and Mathematics with Applications, 41, 73-81.

24. Yu-Ru Syau, 2000, “Invex and generalized convex fuzzy mappings,” Fuzzy Sets and Systems, 115, 455-461.

25. Yu-Ru Syau, 2000, “Closed and convex fuzzy sets,” Fuzzy Sets and Systems, 110, 287-291.

26. Yu-Ru Syau, 1999, “A note on B-vex and B-preinvex fuzzy mappings,” Journal of Fuzzy Mathematics, 7, 1053-1062.

27. Yu-Ru Syau, 1999, “On sequences of fuzzy sets,” Journal of Fuzzy Mathematics, 7, 161-168.

28. Yu-Ru Syau, 1999, “Some properties of convex fuzzy mappings,” Journal of Fuzzy Mathematics, 7, 151-160.

29. Yu-Ru Syau, 1999, “Preinvex fuzzy mappings,” Computers and Mathematics with Applications, 37, 31-39.

30. Yu-Ru Syau, 1999, “On convex and concave fuzzy mappings,” Fuzzy Sets and Systems, 103, 163-168.

31. Yu-Ru Syau, 1999, “A note on convex functions,” International Journal of Mathematics and Mathematical Sciences, 22, 525-534.